Differential operators on the algebra of densities and factorization of the generalized Sturm-Liouville operator /E. S. Shemyakova, T. T. Voronov

Shemyakova, Ekaterina S.
Электронный ресурс
Другой Автор
Voronov, Theodore Th.
Источник
Letters in mathematical physics 2019 Vol. 109, № 2. P. 403-421
Аннотация
We consider factorization problem for differential operators on the commutative algebra of densities (defined either algebraically or in terms of an auxiliary extended manifold) introduced in 2004 by Khudaverdian and Voronov in connection with Batalin–Vilkovisky geometry. We consider the case of the line, where unlike the familiar setting (where operators act on functions) there are obstructions for factorization. We analyze these obstructions. In particular, we study the “generalized Sturm–Liouville” operators acting on the algebra of densities on the line. This in a certain sense is in between the 1D and 2D cases. We establish a criterion of factorizabily for the generalized Sturm–Liouville operator in terms of solution of the classical Sturm–Liouville equation. We also establish the possibility of an incomplete factorization.
Всего оценка: 0
Нет записей для отображения.
 
 
 
02196nab a2200325 c 4500
001
 
 
vtls000659988
003
 
 
RU-ToGU
005
 
 
20190705165300.0
007
 
 
cr |
008
 
 
190703|2019    ne      s         a eng dd
024
7
$a 10.1007/s11005-018-1113-9 $2 doi
035
$a to000659988
039
9
$a 201907051653 $b cat34 $c 201907030920 $d VLOAD $y 201907021611 $z VLOAD
040
$a RU-ToGU $b rus $c RU-ToGU
100
1
$a Shemyakova, Ekaterina S.
245
1
0
$a Differential operators on the algebra of densities and factorization of the generalized Sturm-Liouville operator $c E. S. Shemyakova, T. T. Voronov
504
$a Библиогр.: 25 назв.
520
3
$a We consider factorization problem for differential operators on the commutative algebra of densities (defined either algebraically or in terms of an auxiliary extended manifold) introduced in 2004 by Khudaverdian and Voronov in connection with Batalin–Vilkovisky geometry. We consider the case of the line, where unlike the familiar setting (where operators act on functions) there are obstructions for factorization. We analyze these obstructions. In particular, we study the “generalized Sturm–Liouville” operators acting on the algebra of densities on the line. This in a certain sense is in between the 1D and 2D cases. We establish a criterion of factorizabily for the generalized Sturm–Liouville operator in terms of solution of the classical Sturm–Liouville equation. We also establish the possibility of an incomplete factorization.
653
$a Штурма-Луивилля оператор
653
$a дифференциальные операторы
653
$a коммутативная алгебра
653
$a факторизация
655
4
$a статьи в журналах
700
1
$a Voronov, Theodore Th.
773
0
$t Letters in mathematical physics $d 2019 $g Vol. 109, № 2. P. 403-421 $x 0377-9017
852
4
$a RU-ToGU
856
4
$u http://vital.lib.tsu.ru/vital/access/manager/Repository/vtls:000659988
908
$a статья
999
$a VIRTUA               
999
$a VTLSSORT0070*0080*0240*0350*0400*1000*2450*5040*5200*6530*6531*6532*6533*6550*7000*7730*8520*8560*9080*9992
Нет комментариев.
Предмет
статьи в журналах
Резюме
We consider factorization problem for differential operators on the commutative algebra of densities (defined either algebraically or in terms of an auxiliary extended manifold) introduced in 2004 by Khudaverdian and Voronov in connection with Batalin–Vilkovisky geometry. We consider the case of the line, where unlike the familiar setting (where operators act on functions) there are obstructions for factorization. We analyze these obstructions. In particular, we study the “generalized Sturm–Liouville” operators acting on the algebra of densities on the line. This in a certain sense is in between the 1D and 2D cases. We establish a criterion of factorizabily for the generalized Sturm–Liouville operator in terms of solution of the classical Sturm–Liouville equation. We also establish the possibility of an incomplete factorization.